3 doctors weighed in:

Are there any dangerous permanent side effects of taking minocin (minocycline)?

3 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
2 doctors agree

In brief: Usually not.

Many side-effects mild and go away.
Gi upset, diarrhea, or cramps not uncommon when starting. Usaully disappear quickly. Many feel like doxycline. Is is a photosensitiver, it is in reality almost never a problem.

In brief: Usually not.

Many side-effects mild and go away.
Gi upset, diarrhea, or cramps not uncommon when starting. Usaully disappear quickly. Many feel like doxycline. Is is a photosensitiver, it is in reality almost never a problem.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors